Alert archive / Texas / Tornado Warnings in 2007
Tornado Warning 24, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Apr 24, 2007, 2:10 PM CDT for Denton County, Texas. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 24, 2007, 2:10 PM CDT (19:10 UTC)
- Expired
- Apr 24, 2007, 3:00 PM CDT
- In force
- 50 min
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
County Denton County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 84 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 2:13 PM CDT | TSTM WND DMG | 6 E Denton, TX | DAMAGE TO RESTAURANT |
| Apr 24, 2:13 PM CDT | TSTM WND GST 70 | 6 E Denton, TX | REPORTED BY AMATEUR RADIO SPOTTERS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 11:49 AM CDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.2 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 819 J/kg
- Mixed-layer CIN
- -306 J/kg
- Mixed-layer LCL
- 685 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 192 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KFWD 241910
TORFWD
TXC121-242000-
/O.NEW.KFWD.TO.W.0024.070424T1910Z-070424T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
210 PM CDT TUE APR 24 2007
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN DENTON COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 300 PM CDT
* AT 210 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO NEAR OAK POINT...OR ABOUT NEAR LAKE DALLAS...
MOVING NORTHEAST AT 25 MPH.
* THE TORNADO WILL BE NEAR...
KRUGERVILLE BY 215 PM CDT...
AUBREY BY 220 PM CDT...
PILOT POINT BY 235 PM CDT...
EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF
NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER
YOUR HEAD.
LAT...LON 3321 9707 3315 9697 3320 9684 3342 9683
3342 9698
$$
923 follow-up statements
000
WWUS54 KFWD 241917
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
216 PM CDT TUE APR 24 2007
TXC121-242000-
/O.CON.KFWD.TO.W.0024.000000T0000Z-070424T2000Z/
DENTON TX-
216 PM CDT TUE APR 24 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR
NORTHEASTERN DENTON COUNTY...
AT 216 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED NEAR LINCOLN PARK...OR
ABOUT 7 MILES NORTH OF LAKE LEWISVILLE...MOVING NORTHEAST AT 30 MPH.
70 MPH WIND GUSTS HAVE BEEN REPORTED 6 MILES EAST OF DENTON AT 213
PM CDT.
THE TORNADO WILL BE NEAR...
PILOT POINT BY 230 PM CDT...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A REINFORCED BUILDING. AS
A LAST RESORT...LIE FLAT IN A DITCH OR LOW SPOT AND COVER YOUR HEAD.
DO NOT STOP UNDER BRIDGES OR HIGHWAY OVERPASSES SINCE THEY OFFER NO
PROTECTION FROM TORNADO WINDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR NORTH CENTRAL TEXAS.
LAT...LON 3321 9706 3315 9697 3320 9692 3328 9685
3342 9683 3342 9699
$$000
WWUS54 KFWD 241930
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
230 PM CDT TUE APR 24 2007
TXC121-242000-
/O.CON.KFWD.TO.W.0024.000000T0000Z-070424T2000Z/
DENTON TX-
230 PM CDT TUE APR 24 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR
NORTHEASTERN DENTON COUNTY...
AT 230 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED 7 MILES SOUTH OF PILOT
POINT...OR ABOUT 13 MILES NORTH OF LAKE LEWISVILLE...MOVING NORTHEAST
AT 30 MPH.
THE TORNADO WILL BE NEAR...
PILOT POINT BY 235 PM CDT...
DO NOT LEAVE SHELTER TO USE YOUR CAR TO OUTRUN A TORNADO. CARS ARE
EASILY TOSSED AND CRUSHED BY TORNADO WINDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR NORTH CENTRAL TEXAS.
LAT...LON 3333 9701 3329 9695 3325 9689 3329 9684
3342 9683 3342 9698
$$000
WWUS54 KFWD 241955
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
255 PM CDT TUE APR 24 2007
TXC121-242005-
/O.EXP.KFWD.TO.W.0024.000000T0000Z-070424T2000Z/
DENTON TX-
255 PM CDT TUE APR 24 2007
...THE TORNADO WARNING FOR NORTHEASTERN DENTON COUNTY EXPIRES AT 300
PM CDT...
AT 255 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING HAS EXITED THE WARNED AREA AND THE WARNING WILL EXPIRE AT
300 PM CDT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR NORTH CENTRAL TEXAS.
LAT...LON 3333 9701 3329 9695 3325 9689 3329 9684
3342 9683 3342 9698
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 24, 12:39 PM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, Apr 24, 12:39 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1239 PM CDT TUE APR 24 2007 .AVIATION... JUST TIMING MODIFICATIONS WITH DISCREET/ELEVATED TSRA DEVELOPING OVER MVFR STRATUS DECK...WITH NUMEROUS AREAS OF -RA/-SHRA THRU 20-21Z. WILL HANDLE THIS WITH VCTS WITH WDLY SCT NATURE INITIALLY WITH SOME IFR CONDS/VSBYS THRU 21Z. AFTRWDS...COULD SEE CIGS OR SCT VFR CONDS UNTIL DRYLINE/BKN LINE OF MORE SFC-BASED/SVR TSRA ARRIVING IN 22-02Z TIME FRAME. EVEN AS THEY PASS...LG-SCALE ASCENT SHOULD KEEP SOME -RA/-SHRA/MVFR CONDS ARND THRU 12Z-15Z WED...OR UNTIL DRYLINE/PACK CD FNT CLEARS OUT LOW LVL MSTR. AN AWW MAY BE NEED AGAIN SHORTLY FOR DFW/DAL AIRPORTS WITH ELEVATED TSRA AND CG(S) COMING WITHIN 10 NM OF RUNWAYS. XPCT SEVERAL AMDS NEXT 24 HRS. && .PREV DISCUSSION... /ISSUED 1102 AM CDT TUE APR 24 2007/ ..SEVERE THUNDERSTORMS EXPECTED ACROSS NORTH TEXAS THIS AFTERNOON... UPDATE... NWS FORT WORTH WILL CONDUCT A LIVE NOAA WEATHER RADIO BROADCAST ON THE DEVELOPING SEVERE WEATHER SITUATION AT 1145 AM. UPPER LEVEL LOW IS NOW TRANSLATING INTO THE WESTERN TX PANHANDLE AND WESTERN KS. WARM AIR ADVECTION LIFT AHEAD OF THE SYSTEM HAS RESULTED IN A RATHER BROAD AREA OF LIGHT RAIN/SPRINKLES ACROSS THE CWA THIS MORNING. OVERALL LIFT IS ENHANCING...EVIDENT BY LIGHTING RETURNS BETWEEN MWL AND DFW. VISIBLE SATELLITE IS SHOWING A BREAK IN CLOUD COVER DEVELOPING FROM WICHITA FALLS...TO NEAR MINERAL WELLS...AND SOUTHWEST TOWARD SAN ANGELO. DRY LINE/PACIFIC COLD FRONT HAS TRIGGERED A BROKEN LINE OF ACTIVITY FROM SOUTHWEST OKLAHOMA TO SAN ANGELO. DEWPOINTS IN THE UPPER 60S TO 70F ARE IN PLACE ACROSS THE REGION...AND TEMPERATURES RAPIDLY INCREASE IN THE AREA OF BKN/SCT CLOUD COVER. STRONG WINDS RUN A LARGE DEPTH OF THE ATMOSPHERE...AS EXPECTED. REGIONAL PROFILERS INDICATE 40-45KTS AT 850MB...30KTS AT 700MB AND 55-60KTS AT 500MB PUNCHING INTO WESTERN TX. SEVERE WEATHER LOOKS LIKELY THIS AFTERNOON ACROSS THE CWA...BUT CONVECTIVE MODE IS STILL UNCERTAIN. HEAVY RAINFALL WILL ALSO BE A CONCERN OVER OUR EASTERN AND SOUTHEASTERN COUNTIES...WITH WIDESPREAD AREAS OF 2 INCH AMOUNTS POSSIBLE...WITH LOCALLY HIGHER AMOUNTS OF 3-4 INCHES POSSIBLE. HOWEVER...UNCERTAINTIES STILL EXIST ON WHERE EXACTLY THE BAND OF HIGHEST RAINFALL WILL SET UP. COLLABORATION STILL ONGOING WITH THE RFC AND WE WILL RECONSIDER THE NEED FOR A FLASH FLOOD WATCH WITH ADDITIONAL GUIDANCE THIS AFTERNOON. WE HAVE UPDATED POPS/WX GRIDS AND MADE A FEW TWEAKS TO HOURLY PARAMETERS. UPDATES ALREADY AVAILABLE. PREV DISCUSSION... 12Z AVIATION DISCUSSION.../ISSUED 651 AM CDT TUE APR 24 2007/ TIMING OF CONVECTIVE DEVELOPMENT AND CIGS ARE MAIN CONCERNS THIS TAF PACKAGE. MVFR CIGS PREVAILING ACROSS NORTH TEXAS WITH OVC017 MOST AREAS. EXPECT THE LOW CLOUDS TO PERSIST THROUGH LATE MORNING...THEN SOME IMPROVEMENT EXPECTED BY AFTN. WILL MAINTAIN MVFR THROUGH MOST OF THE AFTN AT BKN030 BUT MAY SEE SOME SCATTERING LATE IN THE AFTN AS DRYLINE MIXES EASTWARD. STRONG UPPER LOW OVER THE SOUTHWEST US WILL ALSO MOVE INTO THE SOUTHERN PLAINS LATER TODAY. ALL TERMINALS ARE UNDER A MODERATE RISK FOR SEVERE WEATHER TODAY. NORTH TEXAS IS STRONGLY CAPPED PER 9Z ACARS SOUNDINGS...BUT WITH EXPECTED HEATING LATER TODAY AND INCREASING UPWARD VERTICAL VELOCITIES AHEAD OF APPROACHING SYSTEM...CAP WILL WEAKEN AND SHOULD SEE CONVECTION DEVELOP ALONG/AHEAD OF DRYLINE LATE THIS AFTN/EARLY EVENING. FOR NOW...WILL TEMPO +TSRA IN THE 23-01Z TIMEFRAME FOR THE METROPLEX SITES...AS IT APPEARS THAT CAPPING WILL LIMIT CONVECTION UNTIL THEN. MAY SEE SOME SCATTERED SHOWERS DEVELOP UNDER THE CAP THROUGHOUT THE DAY...BUT WILL LEAVE OUT FOR NOW...AS TIMING/LOCATION WILL BE HARD TO NAIL DOWN. AT WACO...WILL PREVAIL TSRA EARLY EVENING...WITH ACTIVITY DIMINISHING BEFORE MIDNIGHT. 91/DUNN DISCUSSION.../ISSUED 339 AM CDT TUE APR 24 2007/ AN UPPER LEVEL LOW NEAR THE FOUR CORNERS AREA THIS MORNING WILL MOVE EAST INTO THE PLAINS TONIGHT. AS IT DOES...THE DRY LINE WILL MOVE EAST FROM THE TEXAS/NEW MEXICO BORDER AT 08Z...INTO NORTH TEXAS THIS AFTERNOON. MODEL FORECAST CAPES...AND VERTICAL WIND PROFILES CONTINUE TO INDICATE A GOOD POTENTIAL FOR SUPERCELLS TO DEVELOP THIS AFTERNOON ALONG AND AHEAD OF THE DRYLINE. LARGE HAIL...DAMAGING WINDS...AND A FEW TORNADOES ARE POSSIBLE. HAVE JUST KEPT 20 PERCENT POPS AREAWIDE FOR THIS MORNING FOR WHATEVER SHOWERS DEVELOP. THE MAIN CHANCE OF RAIN AND THUNDERSTORMS WILL BE FROM MID AFTERNOON THROUGH TONIGHT. THE 00Z RAOB SHOWED PRECIPITABLE WATER VALUES OF 1.33 INCHES AT KFWD WHICH IS 157 PERCENT OF NORMAL. AS THE STORMS MOVE EAST INTO EVEN DEEPER MOISTURE TONIGHT...WE WILL SEE GENERAL 1 INCH RAINFALL AMOUNTS...WITH THE POTENTIAL FOR SOME 2 TO 3 INCH RAIN TOTALS ACROSS THE AREAS SOUTHEAST OF AN TEMPLE...TO EMORY LINE. WILL MENTION THE POTENTIAL FOR HEAVY RAIN AS WELL AS THE OTHER SEVERE ELEMENTS IN THE HAZARDOUS WEATHER OUTLOOK...BUT NO FLASH FLOOD WATCH WILL BE ISSUED AT THIS TIME. THE HEAVY RAIN WILL END LATE TONIGHT...BUT WE WILL STILL SEE A CHANCE OF SHOWERS AND THUNDERSTORMS INTO WEDNESDAY ACROSS THE CENTRAL AND EASTERN ZONES AS THE UPPER LOW MOVES ACROSS KANSAS INTO MISSOURI. THE TRAILING COLD FRONT WILL SWEEP THROUGH NORTH TEXAS ON WEDNESDAY...BRINGING DRIER COOLER AIR TO THE REGION. ANOTHER SHORTWAVE IS EXPECTED TO WORK ITS WAY SOUTHEAST IN THE NORTHWESTERLY FLOW ALOFT FRIDAY INTO SATURDAY MORNING. ALTHOUGH MOISTURE MAY BE SOMEWHAT LIMITED...THIS SYSTEM LOOKS IMPRESSIVE ENOUGH TO RE-INTRODUCE A CHANCE OF SHOWERS AND THUNDERSTORMS FOR FRIDAY AFTERNOON AND NIGHT. AFTERWARDS...IT LOOKS DRY FOR THE REST OF THE FORECAST PERIOD WITH A WARMING TREND AS AN UPPER RIDGE BUILDS. #58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 78 62 75 54 75 / 70 60 10 10 10 WACO, TX 78 65 78 52 78 / 70 80 20 0 0 PARIS, TX 76 64 74 53 74 / 60 80 30 10 10 DENTON, TX 77 63 77 52 76 / 70 50 10 10 10 MCKINNEY, TX 76 62 74 52 75 / 70 60 20 10 10 DALLAS, TX 78 63 75 55 76 / 70 70 10 10 10 TERRELL, TX 78 63 75 55 74 / 70 70 20 10 10 CORSICANA, TX 77 64 77 55 76 / 70 80 30 10 0 TEMPLE, TX 78 64 83 52 79 / 70 80 30 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 21/58/05
Hazardous weather outlook, Apr 24, 1:51 PM CDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED FOR EXPIRATION TIME NATIONAL WEATHER SERVICE FORT WORTH TX 151 PM CDT TUE APR 24 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-251200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 151 PM CDT TUE APR 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. ...SIGNIFICANT SEVERE WEATHER EPISODE EXPECTED THROUGH THIS EVENING... .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS CONTAINING LARGE HAIL...DAMAGING WINDS TO 70 MPH...AND A FEW TORNADOES. THE GREATEST THREAT FOR DISCREET SUPER-CELLS AND POSSIBLE TORNADOES APPEARS TO BE FROM THIS AFTERNOON INTO MID EVENING...ESPECIALLY IN AND NEAR THE RED RIVER WHERE SURFACE WINDS MAY TEND TO BACK AROUND TO THE SOUTHEAST IN CLOSER PROXIMITY TO A SURFACE LOW PRESSURE SYSTEM EASING EAST INTO WESTERN OKLAHOMA. STORM ACTIVITY SHOULD CONGEAL MORE INTO A LINEAR SQUALL LINE BY MID EVENING...WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN THREATS. AS THE UPPER LEVEL SYSTEM PULLS OVER OKLAHOMA...A PACIFIC COLD FRONT SHOULD SLOWLY PUSHING INTO WESTERN SECTIONS OF NORTH TEXAS BY MIDNIGHT INTO THE EARLY MORNING HOURS WEDNESDAY. THIS MAY LEND TO STALLING TRENDS TO THE THUNDERSTORMS OVER SOUTH AND SOUTHEAST PORTIONS OF NORTH TEXAS. AS A RESULT...WIDESPREAD RAINFALL BETWEEN 2 TO 3 INCHES...WITH LOCALLY HIGHER AMOUNTS IN EXCESS 4 INCHES MAY OCCUR SOUTH OF ATHENS...CORSICANA...WACO...KILLEEN LINE. THUS... FLASH FLOODING WILL BECOME AN INCREASING CONCERN AS THE NIGHT PROGRESSES...AND INTO EARLY WEDNESDAY MORNING. RESIDENTS OF NORTH TEXAS SHOULD VERY CLOSELY MONITOR RAPIDLY CHANGING... HAZARDOUS WEATHER SITUATION AND TAKE NECESSARY PRECAUTIONS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WILL CONTINUE INTO THE MORNING HOURS WEDNESDAY... NAMELY ACROSS FAR EAST AND SOUTHEAST PORTIONS OF THE AREA. ISOLATED SEVERE STORMS...LOCALLY HEAVY RAINFALL...AND FLASH FLOODING WILL STILL BE POSSIBLE OVER THESE AREAS. A FEW STORMS COULD REMAIN STRONG WITH GUSTY WINDS AND HAIL. STORM ACTIVITY SHOULD PUSH EAST OUT OF THE AREA BY WEDNESDAY AFTERNOON. AN UPPER LEVEL DISTURBANCE WILL PROVIDE ANOTHER CHANCE OF STORMS FRIDAY INTO SATURDAY MORNING. AT THIS TIME...THE SEVERE WEATHER THREAT IS UNCERTAIN...THOUGH A FEW STORMS COULD BE STRONG WITH GUSTY WINDS AND SMALL HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS IMMINENT FOR ALL OF NORTH TEXAS THROUGH THIS EVENING...THEN MAINLY AREAS SOUTHEAST OF PARIS...DALLAS...GATESVILLE LINE AFTER MIDNIGHT. EMERGENCY MANAGEMENT PERSONNEL SHOULD MONITOR WEATHER CONDITIONS VERY CLOSELY THROUGH TONIGHT. 05/
In the hours before
Special weather statement, Apr 24, 12:16 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1216 PM CDT TUE APR 24 2007 TXZ092-241745- COOKE TX- 1216 PM CDT TUE APR 24 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... EASTERN COOKE COUNTY AT 1216 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES NORTH OF SANGER...MOVING NORTHEAST AT 50 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE CALLISBURG AND GAINESVILLE. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3343 9731 3342 9693 3385 9692 3382 9715 92
Special weather statement, Apr 24, 12:27 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1227 PM CDT TUE APR 24 2007 TXZ117-118-241800- PARKER TX-TARRANT TX- 1227 PM CDT TUE APR 24 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... EASTERN PARKER COUNTY TARRANT COUNTY AT 1225 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 4 MILES WEST OF BENBROOK...MOVING NORTHEAST AT 40 MPH. OTHER STRONG STORMS WERE LOCATED BETWEEN BENBROOK AND WEATHERFORD. CITIES IN THE PATH OF THIS STORM INCLUDE ALEDO...AZLE...BENBROOK ...BLUE MOUND...CROWLEY...EAGLE MOUNTAIN...FORT WORTH...HALTOM CITY...HASLET...KELLER...LAKE WORTH...LAKESIDE...NORTH RICHLAND HILLS...RICHLAND HILLS...RIVER OAKS...SAGINAW...SOUTHLAKE ...SPRINGTOWN...WATAUGA...WEATHERFORD ...AND WHITE SETTLEMENT. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED FOR PORTIONS OF TARRANT AND PARKER COUNTIES. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING FOR NORTH CENTRAL TEXAS. LAT...LON 3256 9787 3256 9734 3297 9711 3299 9770 07
Special weather statement, Apr 24, 12:34 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1234 PM CDT TUE APR 24 2007 TXZ100-115-241800- YOUNG TX-STEPHENS TX- 1234 PM CDT TUE APR 24 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN STEPHENS COUNTY SOUTHWESTERN YOUNG COUNTY AT 1234 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 9 MILES NORTHEAST OF ALBANY...MOVING EAST AT 35 MPH. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING FOR NORTH CENTRAL TEXAS. LAT...LON 3291 9932 3274 9927 3289 9869 3310 9879
Special weather statement, Apr 24, 1:08 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
108 PM CDT TUE APR 24 2007
TXZ130>132-241845-
HOOD TX-ERATH TX-SOMERVELL TX-
108 PM CDT TUE APR 24 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
EAST CENTRAL ERATH COUNTY
HOOD COUNTY
SOMERVELL COUNTY
AT 108 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES SOUTHEAST OF STEPHENVILLE...MOVING
NORTHEAST AT 35 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE GLEN ROSE...GRANBURY...OAK
TRAIL SHORES AND DINOSAUR VALLEY STATE PARK.
A SECOND STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF GRANBURY IN
HOOD COUNTY. THIS STORM WAS ALSO MOVING NORTHEAST AT 35 MPH.
HALF INCH HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.
IF THESE STORMS INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR NORTH CENTRAL TEXAS.
LAT...LON 3218 9820 3202 9809 3225 9762 3255 9762
3256 9783Special weather statement, Apr 24, 1:38 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
138 PM CDT TUE APR 24 2007
TXZ093-103-104-241915-
GRAYSON TX-DENTON TX-COLLIN TX-
138 PM CDT TUE APR 24 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN COLLIN COUNTY
NORTHEASTERN DENTON COUNTY
SOUTHERN GRAYSON COUNTY
AT 138 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM 5 MILES NORTHWEST OF FLOWER MOUND...MOVING
NORTHEAST AT 30 MPH. ON ITS PRESENT COURSE THIS STORMS WILL MOVE
INTO EXTREME NORTHEAST DENTON...AND PORTIONS OF GRAYSON AND COLLIN
COUNTIES AFTER 145 PM. A SEVERE WEATHER WARNING WILL LIKELY BE
REQUIRED IN THESE AREAS.
CITIES IN THE PATH OF THIS STORM INCLUDE ANNA...CELINA...
DORCHESTER...FAIRVIEW...FRISCO...GUNTER...HOWE...LOWRY CROSSING...
MCKINNEY...PILOT POINT...PRINCETON...PROSPER...TOM BEAN AND VAN
ALSTYNE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR NORTH CENTRAL TEXAS.
LAT...LON 3341 9702 3331 9700 3313 9682 3316 9628
3366 9645
07/BBLocal storm report, Apr 24, 1:54 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
154 PM CDT TUE APR 24 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 PM HAIL NEWCASTLE 33.19N 98.74W
04/24/2007 E0.75 INCH YOUNG TX LAW ENFORCEMENTThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 12:03 PM CDT | Severe Thunderstorm Warning | FWD | Young | 57 min |
| Apr 24, 12:04 PM CDT | Special Weather Statement | FWD | Parker | 56 min |
| Apr 24, 12:16 PM CDT | Special Weather Statement | FWD | Cooke | 29 min |
| Apr 24, 12:27 PM CDT | Special Weather Statement | FWD | Tarrant | 33 min |
| Apr 24, 12:34 PM CDT | Special Weather Statement | FWD | Stephens | 26 min |
| Apr 24, 12:52 PM CDT | Severe Thunderstorm Warning | FWD | Young | 53 min |
| Apr 24, 1:08 PM CDT | Special Weather Statement | FWD | Hood, Somervell | 37 min |
| Apr 24, 1:23 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Somervell | 67 min |
| Apr 24, 1:27 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant | 63 min |
| Apr 24, 1:38 PM CDT | Special Weather Statement | FWD | Collin | 37 min |
| Apr 24, 1:46 PM CDT | Tornado Warning | FWD | Hood, Johnson | 44 min |
| Apr 24, 1:52 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 53 min |
| Apr 24, 2:03 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 57 min |
| Apr 24, 2:04 PM CDT | Flash Flood Warning | FWD | Denton, Tarrant | 4 hr |
| Apr 24, 2:20 PM CDT | Tornado Warning | FWD | Tarrant | 40 min |
| Apr 24, 2:23 PM CDT | Tornado Warning | FWD | Stephens | 28 min |
| Apr 24, 2:30 PM CDT | Severe Thunderstorm Warning | FWD | Dallas | 60 min |
| Apr 24, 2:31 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 59 min |
| Apr 24, 2:34 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 28 min |
| Apr 24, 2:42 PM CDT | Flash Flood Watch | FWD | Anderson, Bell, Falls, Freestone, Henderson, Hill and 6 more | 16 hr |
| Apr 24, 2:47 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 45 min |
| Apr 24, 2:52 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 53 min |
| Apr 24, 2:54 PM CDT | Severe Thunderstorm Warning | FWD | Montague, Wise | 66 min |
| Apr 24, 3:06 PM CDT | Special Weather Statement | FWD | Lamar | 24 min |
| Apr 24, 3:18 PM CDT | Special Weather Statement | FWD | Mills | 27 min |
| Apr 24, 3:35 PM CDT | Flash Flood Warning | FWD | Wise | 3 hr |
| Apr 24, 3:41 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Hunt | 64 min |
| Apr 24, 3:53 PM CDT | Special Weather Statement | FWD | Hamilton | 37 min |
| Apr 24, 4:16 PM CDT | Special Weather Statement | FWD | Palo Pinto | 29 min |
| Apr 24, 4:33 PM CDT | Special Weather Statement | FWD | Lamar | 27 min |
| Apr 24, 4:35 PM CDT | Special Weather Statement | FWD | Hamilton | 25 min |
| Apr 24, 4:44 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Palo Pinto | 61 min |
| Apr 24, 4:55 PM CDT | Special Weather Statement | FWD | Somervell | 35 min |
| Apr 24, 5:05 PM CDT | Special Weather Statement | FWD | Denton | 25 min |
| Apr 24, 5:13 PM CDT | Flash Flood Warning | FWD | Cooke, Grayson | 4 hr |
| Apr 24, 5:20 PM CDT | Severe Thunderstorm Warning | FWD | Parker | 55 min |
| Apr 24, 5:22 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 53 min |
| Apr 24, 5:48 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 12 min |
| Apr 24, 5:49 PM CDT | Flash Flood Warning | FWD | Fannin, Lamar | 3 hr |
| Apr 24, 6:04 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 56 min |
| Apr 24, 6:15 PM CDT | Severe Thunderstorm Warning | FWD | Parker | 60 min |
| Apr 24, 6:22 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 53 min |
| Apr 24, 6:23 PM CDT | Special Weather Statement | FWD | Comanche | 37 min |
| Apr 24, 6:28 PM CDT | Flash Flood Warning | FWD | Parker, Wise | 3 hr |
| Apr 24, 6:33 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 48 min |
| Apr 24, 6:50 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 55 min |
Nearby
Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.